# SDR SWIA201541191

- Difficulty date: May 5, 2015
- Submitted: May 19, 2015
- Operation: Air carrier
- Aircraft: N438SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7574
- Aircraft time: 32,478 hours, 26,851 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Bs 478
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER COMMON TO PRESSURE FLOOR WEB BETWEEN RBL 27.5 AND RBL 36 AT BS 47.  INSTALLED 601R-53-41-1905-1, 601R-53-41-1905-2, 601R-53-41-1905-3, 601R-53-41-19054-4 DOUBLERS AND SHIM COMMON TO PRESSURE FLOOR WEB BETWEEN RBL27.5 AND RBL36.0 AT FS 478.00, IAW REO.
